# SDR CALA2015110394773

- Difficulty date: October 29, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 79,205 hours, 28,761 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH NON-RII INSPECTION OF ITEM 2052019.  REPAIRED POWER CABLE.  OPERATIONS CHECKED GOOD.  VERIFIED OPERATION OF EMER EXIT LIGHT AS CALLED OUT IN GMM 09-10-05.
